# SDR AALA202409096821

- Difficulty date: September 4, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N313SB
- Make and model: Boeing 737823
- Aircraft serial: 44469
- Aircraft time: 11,047 hours, 4,089 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT FLOOR TRANSITION PANEL BETWEEN STA 500D AND STA 500I AT RBL 25. REPAIRED TRANSITION PANEL PER SRM 53-00-53-2R-5.
